MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 45T-12L-RESR-MAXX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject wheelchair system was shipped by motion concepts lp to medbloc, the motion concepts u.S.Importer/distributor, on (b)(6) 2020, in accordance with a dealer order.The system was subsequently sold by medbloc to numotion (aurora, co) on (b)(6) 2020.A review of the device history indicates that the system was originally supplied with a 4-way push button switch, which was later replaced with a 4-way touch switch on (b)(6) 2025.Following notification of the reported incident, the end-user's husband requested replacement components, including a 4-way push button switch and a splitter.These components were subsequently shipped by motion concepts.The end-user's husband also reported that the bathroom sink may have inadvertently activated the device switch.Motion concepts conducted a review of available complaint data and determined that this is the first reported occurrence of a similar issue.To facilitate further evaluation, motion concepts requested the return of the subject device.However, the product has not been received as of (b)(6) 2026.Based on the information available at this time, a device malfunction cannot be confirmed.Given the report that the bathroom sink may have inadvertently triggered the device switch, the incident may have been the result of unintentional use error.However, as the incident involved a motion concepts wheelchair and resulted in user injury, this report is being submitted in accordance with mdr reporting requirements.If the subject device is returned and subsequent evaluation impacts the current assessment, a follow-up report will be submitted to the fda.
 
Event or Problem Description
On march 11, 2026, motion concepts lp was notified by its authorized distributor, medbloc, of an incident involving a motion concepts wheelchair in the field.The distributor indicated that the wheelchair system had been sold to numotion (aurora, co), which is responsible for ongoing service and maintenance of the unit.According to the report, the end-user was operating the wheelchair and was maneuvering the device underneath a bathroom sink at the time of the incident.During this activity, an unintended activation of the power leg rest occurred.It was reported by the end-user's husband that contact with the bathroom sink may have inadvertently activated a device switch.As a result of the unintended movement, the end-user's left foot made forceful contact with a wall, leading to a fractured left ankle and significant bruising to the toes on the left foot.The patient sought emergency medical care, where a three-way splint was applied.She was subsequently transferred to a local hospital for further evaluation and treatment and remained hospitalized for approximately three days.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA  L4H 0L8
Manufacturer (Section G)
MOTION CONCEPTS LP
505 cityview blvd
unit 1
vaughan, ontario L4H 0 L8
CA   L4H 0L8
Manufacturer Contact
dona bhamra
505 cityview blvd
unit 1
vaughan, ontario L4H 0-L8
CA   L4H 0L8
MDR Report Key24815972
Report Number9615350-2026-00003
Device Sequence Number17645346
Product Code ITI
UDI-Device Identifier00754014710065
UDI-Public00754014710065
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number45T-12L-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight79 KG